# SDR FDEA201810122856

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 29,357 hours, 16,034 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO RUNWAY 30 OAK CAPT'S AIRSPEED INDICATOR DID NOT ADVANCE. RTO OCCURRED AT 90 KNOTS.
